Electron. J. Diff. Eqns., Vol. 2007(2007), No. 155, pp. 1-10.

Existence of periodic solutions of a delayed predator-prey system on time scales

Dandan Yang

In this paper, we prove the existence of periodic solutions of a delayed periodic predator-prey system based on continuation theorem of coincidence degree.

Submitted July 8, 2007. Published November 21, 2007.
Math Subject Classifications: 34C25, 92D25.
Key Words: Time scales; solution; Fixed-point theorem; predator-prey system; coincidence degree theorem.

Show me the PDF file (287 KB), TEX file, and other files for this article.

Dandan Yang
Department of Mathematics
Yangzhou University
Yangzhou 225002, China
email: yangdandan2600@sina.com

Return to the EJDE web page